Volume 13, Number 3
Previous Issue Next Issue

S. Larsson, V. Thomee & S. Z. Zhou

J. Comp. Math., 13 (1995), pp. 193-205

Preview Full PDF 77 1717 Abstract

M. Z. Qin, W. J. Zhu & M. Q. Zhang

J. Comp. Math., 13 (1995), pp. 206-210

Preview Full PDF 72 1715 Abstract

Y. Y. Nie & S. R. Xu

J. Comp. Math., 13 (1995), pp. 211-217

Preview Full PDF 76 1706 Abstract

M. F. Feng & H. X. Xiong

J. Comp. Math., 13 (1995), pp. 218-231

Preview Full PDF 76 1748 Abstract

K. L. Xiang

J. Comp. Math., 13 (1995), pp. 232-242

Preview Full PDF 72 1733 Abstract

S. L. Yang

J. Comp. Math., 13 (1995), pp. 243-249

Preview Full PDF 82 1669 Abstract

W. Sun

J. Comp. Math., 13 (1995), pp. 250-258

Preview Full PDF 70 1763 Abstract

J. M. Peng

J. Comp. Math., 13 (1995), pp. 259-266

Preview Full PDF 67 1737 Abstract

I. K. Argyros, D. Chen & Q. Qian

J. Comp. Math., 13 (1995), pp. 267-280

Preview Full PDF 74 1785 Abstract

N. Zhao & H. Z. Tang

J. Comp. Math., 13 (1995), pp. 281-289

Preview Full PDF 73 1739 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard